10 mistakes to give your baby medicine
Mistake 1: It is difficult to control the amount of medicine given to a baby with a normal spoon or a teaspoon of medicine, and causing too much or too little will affect the curative effect.
The correct way is: best to use a test tube-shaped spoon for feeding children with medicine; use a dropper for feeding to infants.
If there is no dedicated medicine spoon, the ideal alternative is a teaspoon for serving.
Mistake 2: There is a reason to not shake the potion before taking it. Take the potion before taking it. There is a reason, because you need to mix all kinds together. Otherwise, 2/3 of the medicine at the beginning is not enough.One third of it is too strong.
Mistake # 3: “Baby, it tastes like candy.”
“Never try to trick children into saying that the taste of the medicine is wonderful.
Children sometimes have unexpected problems with tasting “delicious” medicines.
You should educate your children to follow the rules for taking medicine, just like educating your children to follow the rules for taking medicine, just like teaching your children not to play with fire.
Ask your child to remember “Only with the permission of your doctor can you take medicine.
“It’s not impossible to tell your child that the taste of a medicine is” good “, but you must remind your child to take only medicines that adults give him.
Keep all medicines out of the reach of children.
Mistake 4: Feed your child medicine when not necessary. Many minor problems, such as uncomfortable throat, runny nose, and slight cough, can heal quickly without medication.
In fact, many of the medicines bought back only treat the symptoms but not the root causes, and the medicines have side effects. Parents should not give their children random medicine.
For safety, it is not advisable to store too much medicine at home to minimize children’s exposure to the medicine.
Mistake 5: Give your child aspirin-rich drugs. Parents should know that they should not give their children aspirin because it may cause Rael syndrome and damage their brain and liver.
What you need to be careful of is that some drugs, on the surface, are not aspirin, but indirectly contain aspirin.
So the safest way is to ask your doctor to prescribe medicine.
Mistake 6: Give infants’ antipyretic drugs to toddlers. The effective drug concentration in infant antipyretic drugs is higher than that of children’s formulas, and some drugs are taken by infants more than three times as much.
The original reason was that the baby absorbed the drug relatively well and it was easier to spit it out.
If you pour the baby antipyretic medicine in a spoon and give it to toddlers, you may give too much.
The correct way is to read the medicine bottle and all the labels on the medicine box, paying special attention to whether it is “infant formula” or “child formula”.
Mistake # 7: Keep expired medicines. Each medicine has an expiration date. Expired medicines are harmful and useless.
You must develop a habit of seeing if the medicine has expired before feeding it to your child.
The safest way is to clean the medicine cabinet or medicine cabinet every 3 months and discard the expired medicines.
Mistake 8: Transforming the medicine into a container. The original container of some medicines may be too large and occupy a little space, but do not change the container because of this. If you forget to write down the drug name and instructions for use and write it on the new container, or writeKnowing this can easily lead to the wrong medicine or the wrong amount.
Please do not take risks to save places.
Mistake # 9: Continue to eat without improvement. If the child has not taken any medicine for two or three days and has not improved, they should stop taking it and take the child to the doctor as soon as possible.
Don’t expect to take these medicines to take effect. It is possible that your child’s complications are not as simple as they seem, and you must ask your doctor for symptomatic treatment.
Mistake # 10: Sharing prescription medicines. If your child used some eye drops last month, and now his little cousin has the same eye disease, why not use the remaining eye drops?
First, the dropper of the medicine may have been contaminated when it was last used; in addition, conditions that seem to have the same symptoms may be caused by different reasons.
So even if the same child has the exact same disease as before, he should be checked by a doctor before giving the child the same prescription.
Tell the doctor what medicines you have, and let him judge: can you continue to use them, or do you need to refill them?